# SDR A6WA202102287669

- Difficulty date: February 22, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R35005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKS FOUND ON STR 25R BETWEEN FS625.30 AND FS640.00  ***AIRCRAFT REMOVED FROM SERVICE***  IS N460AW ASAP ENGINEERING EA# AWAC-CRJ253-01571 REV IR DATED 2/23/2021 REPAIR Ï¿½ STRINGER, FA625.00-FA640.00, S25R
